Research Repository

Approximation-Based Adaptive Tracking Control for MIMO Nonlinear Systems with Input Saturation

Zhou, Q, Shi, Peng ORCID: 0000-0003-2668-7616, Tian, Y and Wang, M (2015) Approximation-Based Adaptive Tracking Control for MIMO Nonlinear Systems with Input Saturation. IEEE Transactions on Cybernetics, 45 (10). 2119 - 2128. ISSN 2168-2267

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: multiinput multioutput nonlinear systems; neural network; Nussbaum function; backstepping design
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 03 Dec 2018 22:11
Last Modified: 03 Dec 2018 22:11
URI: http://vuir.vu.edu.au/id/eprint/37579
DOI: https://doi.org/10.1109/TCYB.2014.2365778
ePrint Statistics: View download statistics for this item
Citations in Scopus: 135 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar